# SDR 97ZZZX1100

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N410MA
- Make and model: Cessna 441
- Aircraft serial: 4410254
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 4,960 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEICE BOOT WAS REMOVED FOR REPLACEMENT.  WING SKIN WAS FOUND TO HAVE EXCESSIVE CORROSION PITS ON MUCH OF THE SKIN.  DAMAGE ALLOWANCE IS ONLY 15 PERCENT OF .032 INCH SKIN THICKNESS.  LEADING EDGE ASSEMBLY HAS TO BE REPAIRED.  THIS COULD POSSIBLY BE FOUND BY FEELING SURFACE OF DEICE BOOTS FOR LUMPS UNDERNEATH.  DEICE BOOT INSTALLATION DATE AND TIME UNKNOWN.
